# SDR SIMA20150211001

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 10,347 hours, 6,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01694
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGS WITH THE APU STILL RUNNING SMOKE FILLED THE COCKPIT & CABIN.  CABIN EVACUATED ONTO RAMP, EMER DECLARED.  PERFORMED TROUBLESHOOTING IAW FIM TASK 21-22-00-810-806-A01 & FOUND THE LT PACK TO BE AT FAULT. R & R ACM IAW AMM 21-51-08.  OPERATIONS CHECKED GOOD.
